# SDR DALA2016030501794

- Difficulty date: March 2, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 900-1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS GOUGES AND SCRATCHES BETWEEN BS 900- 1070, LBL 22.  R & R MAIN CABIN SEAT TRACK CROWN BS 900-1070, LBL22 IAW SRM 51-40-02.
